We consider several differential operators on compact almost-complex, almost-Hermitian and almost-Kähler manifolds. We discuss Hodge Theory for these operators and a possible cohomological interpretation. We compare the associated spaces of harmonic forms and cohomologies with the classical de Rham, Dolbeault, Bott-Chern and Aeppli cohomologies.
 J.-L. Brylinski, A differential complex for Poisson manifolds, J. Differ. Geom.28 (1988), no. 1, 93–114.Search in Google Scholar
 J. Cirici, S. O. Wilson, Dolbeault cohomology for almost complex manifolds, arXiv:1809.01416 [math.DG].Search in Google Scholar
 J. Cirici, S. O. Wilson, Topological and geometric aspects of almost Kähler manifolds via harmonic theory, arXiv:1809.01414 [math.DG].Search in Google Scholar
 P. de Bartolomeis, A. Tomassini, On formality of some symplectic manifolds. Internat. Math. Res. Notices2001, no. 24, (2001) 1287–1314.Search in Google Scholar
 T. Drǎghici, T.-J. Li, W. Zhang, Symplectic form and cohomology decomposition of almost complex four-manifolds, Int. Math. Res. Not., 2010 (2010), no. 1, 1–17.Search in Google Scholar
 T.-J. Li, W. Zhang, Comparing tamed and compatible symplectic cones and cohomological properties of almost complex manifolds, Comm. Anal. and Geom.17 (2009), 651–684.10.4310/CAG.2009.v17.n4.a4Search in Google Scholar
 O. Mathieu, Harmonic cohomology classes of symplectic manifolds, Comment. Math. Helv.70 (1995), no. 1, 1–9.Search in Google Scholar
 M. Schweitzer, Autour de la cohomologie de Bott-Chern, Prépublication de l’Institut Fourier no. 703 (2007), arXiv:0709.3528.Search in Google Scholar
 N. Tardini, Cohomological aspects on complex and symplectic manifolds, Complex and Symplectic Geometry, Springer IN-dAM Series21, Springer, 2017, 231–247.10.1007/978-3-319-62914-8_17Search in Google Scholar
 N. Tardini, A. Tomassini, On the cohomology of almost-complex and symplectic manifolds and proper surjective maps, Internat. J. Math.27 no. 12, 1650103 (20 pages) (2016)10.1142/S0129167X16501032Search in Google Scholar
 N. Tardini, A. Tomassini, Symplectic cohomologies and deformations, Boll. Unione Mat. Ital., 12 (2019) no. 1–2, 221–237.Search in Google Scholar
 L.-S. Tseng, S.-T. Yau, Cohomology and Hodge Theory on Symplectic manifolds: I, J. Differ. Geom.91 (2012), no. 3, 383–416.Search in Google Scholar
 D. Yan, Hodge structure on symplectic manifolds, Adv. Math.120 (1996), no. 1, 143–154.Search in Google Scholar
© 2020 Nicoletta Tardini et al., published by De Gruyter
This work is licensed under the Creative Commons Attribution 4.0 International License.